# SDR JR2R20241207400

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 17069501001
- Condition: Gouged
- Location: Zone 800
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR SKIN FWD LOWER CORNER GOUGED
